# SDR CALA2023030600625

- Difficulty date: March 3, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 74,498 hours, 32,167 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Panel
- Part number: D5347715400400
- Condition: Corroded
- Location: Aft Cargo Dr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO ENTRY DOOR FLOOR PANEL HAS CORROSION PER HAECO LCQ N/R 9290604/22604 GENERATED BY V798788 REMOVED AND REPLACED AFT CARGO ENTRY DOOR COVER SHEET/DOOR FLOOR PANEL IAW A319 SRM 51-72-11 DND SRM 51-42-11 ACMP BY MECH V9290 87 INSP V061757.
